# SDR IXXA0500182S

- Difficulty date: January 24, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Zone 200
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND FLIGHT DECK AT STATION 12.00 TO STATION 20.00 LEFT BUTT LINE 10 FRAME CHAFED THROUGH.  REMOVED LOWER L-ANGLE WIRE BUNDLE ATTACH ANGLE, STIFFENERS, AND INTERCOSTAL.  FABRICATED INTERCOSTAL AND DOUBLER.  LOCATED INTERCOSTAL AND DOUBLER, DRILLED, ALODINED AND PRIMED.  INSTALLED INTERCOSTAL AND DOUBLER.  REINSTALLED L-ANGLE WIRE BUNDLE ATTACH ANGLE AND STIFFENERS IAW DC8 DRAWING 5641543, DC8 SRM 51-1-21, 53-7-0, 51-9-0, 51-1-8, 53-2-0, AND 51-1-20D.
